UM

Browse/Search Results:  1-10 of 30 Help

Selected(0)Clear Items/Page:    Sort:
Exponential Ergodicity for SDEs Driven by -Stable Processes with Markovian Switching in Wasserstein Distances Journal article
POTENTIAL ANALYSIS, 2018,Volume: 49,Issue: 4,Page: 503-526
Authors:  Tong, Jinying;  Jin, Xinghu;  Zhang, Zhenzhong
Favorite  |  View/Download:17/0  |  Submit date:2018/10/30
Exponential ergodicity  Symmetric -stable process  Markovian switching  M-matrix  Wasserstein distance  Coupling method  
Large deviations for locally monotone stochastic partial differential equations driven by Levy noise Journal article
BERNOULLI, 2018,Volume: 24,Issue: 4A,Page: 2842-2874
Authors:  Xiong, Jie;  Zhai, Jianliang
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Freidlin-Wentzell type large deviation principle  Levy processes  locally monotone coefficients  stochastic partial differential equations  
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite  |  View/Download:4/0  |  Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite  |  View/Download:5/0  |  Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation  
Estimating spot volatility in the presence of infinite variation jumps Journal article
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2018,Volume: 128,Issue: 6,Page: 1958-1987
Authors:  Liu, Qiang;  Liu, Yiqi;  Liu, Zhi
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Semi-martingale  High Frequency Data  Spot Volatility  Kernel Estimate  Central Limit Theorem  
A new type of change-detection scheme based on the window-limited weighted likelihood ratios Journal article
EXPERT SYSTEMS WITH APPLICATIONS, 2018,Volume: 94,Page: 149-163
Authors:  Fangyi He;  Tiantian Mao;  Taizhong Hu;  Lianjie Shu
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Statistical Distance  Statistical Process Control  Signal Detection  Generalized Likelihood Ratio  Weighted Likelihood Ratio  Stochastic Order  
Pathwise uniqueness for stochastic differential equations driven by pure jump processes Journal article
STATISTICS & PROBABILITY LETTERS, 2017,Volume: 130,Page: 100-104
Authors:  Zheng, Jiayu;  Xiong, Jie
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Pure jump process  Weak uniqueness  Tanaka's formula  Pathwise uniqueness  Local time  
Consistency and asymptotics of a Poisson intensity least-squares estimator for partially observed jump-diffusion processes Journal article
STATISTICS & PROBABILITY LETTERS, 2017,Volume: 123,Page: 8-16
Authors:  Djouadi, Seddik M.;  Maroulas, Vasileios;  Pan, Xiaoyang;  Xiong, Jie
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Consistency  Asymptotic normality  Jump diffusions  Least-squares estimator  Poisson processes  Partially observed system  
Smooth densities of the laws of perturbed diffusion processes Journal article
Statistics and Probability Letters, 2016,Volume: 119,Page: 55-62
Authors:  Xu,Lihu;  Yue,Wen;  Zhang,Tusheng
Favorite  |  View/Download:4/0  |  Submit date:2019/06/03
Malliavin Differentiability  Perturbed Diffusion Processes  Smooth Density  
The large deviation principle and steady-state fluctuation theorem for the entropy production rate of a stochastic process in magnetic fields Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 7
Authors:  Chen,Yong;  Ge,Hao;  Xiong,Jie;  Xu,Lihu
Favorite  |  View/Download:4/0  |  Submit date:2019/06/03